# SDR SWIA20230421

- Difficulty date: April 21, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74228-670-53-21-2167 N724SK MXCODEID59543-PR - ONE BURN MARK ON FUSELAGE SKIN LOCATED .25" FROM RIVET ON STGR-5L AFT OF FS295.  BURN MARK IS .023" DEEP. REO. 670-53-21-2167 REV --, DATED 2021-10-14. COMPLIED WITH TEMPORARY REPAIR OF ONE BURN MARK ON FUSELAGE SKIN LOCATED .25" FROM RIVET ON STGR-5L AFT OF FS295.  BURN MARK IS .023" DEEP IN REFERENCE WITH REO 670-53-21-2167 REV --, DATED 2021-10-14.  TEMPORARY REPAIR PER REO IS ACCEPTABLE FOR 3950 FH FROM INCORPORATION OF REO. PERMANENT REPAIR IS DUE BY TAT 49370.80., PART NUMBER:   - , SERIAL NUMBER: 10189, POSITION:      (C-CHECK RO 9/13/2023)    COMPLIED WITH PERMANENT REPAIR FOR BURN MARK ON FUSELAGE SKIN LOCATED .25" FROM RIVET ON STGR-5L AFT OF FS295. REF REO670-53-21-2306 REV -- DATED 2023-08-18. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
